Currently unavailable.
We don't know when or if this item will be back in stock.

What's Your Fitness Goal?

Anacin, Aspirin Free, Extra Strength, 500 mg, 100 Caplets

3.3 out of 5 stars 7 customer reviews

Product Description

We’ve all been there - headache, backache, cramps, stiff muscles, whatever the cause - we don’t feel at our best, we’re in pain and in need of relief.

With Anacin® family of products, minor aches and pains are alleviated and we feel ready to tackle all that life has to offer. Anacin®, a trusted brand for over 50 years.

Temporarily relieves minor aches and pains due to: headache, a cold, muscle aches, arthritis, toothache, menstrual cramps.


Product Details

  • Product Dimensions: 6 x 5 x 4 inches ; 3.5 ounces
  • Shipping Weight: 4 ounces
  • Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.
  • International Shipping: This item is not eligible for international shipping. Learn More
  • ASIN: B002OHE7IS
  • UPC: 363736310301
  • Average Customer Review: 3.3 out of 5 stars  See all reviews (7 customer reviews)
  • Amazon Best Sellers Rank: #407,779 in Health & Personal Care (See Top 100 in Health & Personal Care)

Important Information

Legal Disclaimer
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.

Customer Questions & Answers

Customer Reviews

Top Customer Reviews

Verified Purchase
I have always taken anacin3 for pain. But when I recd these boxes they have an expiration date July 2014. No way do I tahe thus much in a 4 months period. Not happy with the date. But would like to
Have replacement eith new excoriation date thank upi
Comment One person found this helpful. Was this review helpful to you? Yes No Sending feedback...
Thank you for your feedback.
Sorry, we failed to record your vote. Please try again
Report abuse
Verified Purchase
When Excredrin Tension Headache stopped being sold.... I tried these and they are compatible to the other product. However, if the Excredrin Tension Headache comes back, I will switch back to them.
Comment One person found this helpful. Was this review helpful to you? Yes No Sending feedback...
Thank you for your feedback.
Sorry, we failed to record your vote. Please try again
Report abuse
Verified Purchase
I have allergy to aspirin and these anacins without aspirin are super. I have osteoarthritis in my knee and use them for that. Now I can't find them any longer and am very disappointed.
Comment One person found this helpful. Was this review helpful to you? Yes No Sending feedback...
Thank you for your feedback.
Sorry, we failed to record your vote. Please try again
Report abuse
Verified Purchase
My hubby cannot take any pain Meds that aren't acetaminophen based. He swears this works better than anything else. He has a prescription for Vicodin but actually prefers Anacin 3.
Comment One person found this helpful. Was this review helpful to you? Yes No Sending feedback...
Thank you for your feedback.
Sorry, we failed to record your vote. Please try again
Report abuse

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.